FATOU PROPERTY OF PREDUAL MORREY
SPACES WITH NON-DOUBLING MEASURES
Abstract. The aim of this paper is to establish that the predual Morrey spaces are closed under taking increasing limit. As an application, the boundedness property of the fractional integral operators on predual Morrey spaces is obtained. This result answers the (open) question from our earlier paper ``Predual spaces of Morrey spaces with non-doubling measures''. This property will be used to supplement that paper, where the boundedness property of the fractional integral operators is missing.
AMS Subject classification: 42B25, 26A33


Download full article from here (pdf format).

DOI: 10.12732/ijam.v27i3.8

Volume: 27
Issue: 3
Year: 2014